# SDR SWIA200412876

- Difficulty date: February 9, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 20,883 hours, 19,204 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Intermittent
- Location: Stab Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S TRIM SWITCH INTERMITTENT.  REMOVED AND REPLACED CAPTAIN'S STAB TRIM SWITCH IAW 27-41-05.  OPS CHECK GOOD.  P/N  309-4334.
